# SDR AWXA960479

- Difficulty date: September 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2274 - DURING ROUTINE MAINTENANCE CHECK, EMERGENCY EXIT LIGHT TEST FAILED.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY FORWARD LEFT OVERWING.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT FWD LEFT OVERWING.  SYSTEM CHARGED, OPERATIONS CHECK GOOD.  (M)
